Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 16, Number 6

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Spectral analysis of the generalized surface Maryland model
F. Bentosela, Ph. Briet and L. Pastur.
St. Petersburg Math. J. 16 (2005), 923-942
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2117447
Bi-Lipschitz-equivalent Aleksandrov surfaces, II
Yu. Burago.
St. Petersburg Math. J. 16 (2005), 943-960
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2117448
Hochschild cohomology of algebras of dihedral type, I: The family $D(3\mathcal K)$ in characteristic $2$
A. I. Generalov.
St. Petersburg Math. J. 16 (2005), 961-1012
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2117449
Conjugate algebraic numbers close to a symmetric set
A. Dubickas.
St. Petersburg Math. J. 16 (2005), 1013-1016
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2117450
Differentiation in metric spaces
A. Lytchak.
St. Petersburg Math. J. 16 (2005), 1017-1041
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2117451
Approximation of two-dimensional cross-sections of convex bodies by disks and ellipses
V. V. Makeev.
St. Petersburg Math. J. 16 (2005), 1043-1049
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2117452
Generation of pairs of short root subgroups in Chevalley groups
V. Nesterov.
St. Petersburg Math. J. 16 (2005), 1051-1077
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2117453